Publication
Title
Diagonalization of the generalized Feynman bipolaron model in a magnetic field
Author
Language
English
Source (journal)
Journal of physics : condensed matter. - London
Publication
London : 1995
ISSN
0953-8984
Volume/pages
7(1995), p. 1293-1304
ISI
A1995QJ24700011
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 05.11.2017
To cite this reference